# SDR P5CA9600078

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 1475-1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATED AREA AND HOLES ON RT UPPER FUSELAGE AT OVERWING FAIRINGS, BS 1475 TO 1540.  REPAIRED SAME IAW SRM 51-40-09.
